29 weeks pregnant mother

Question: Does Livogen tablet intake cause shivering and body weak? Whenever I take Livogen tablet after having food, am feeling weak whole day and getting shivering. Does anyone experiencing the same? If so, what to do?

1 Answers
Question
Answer: I seems it is not suiting you ...Ask your doctor to change your medicine . Although I had livogen and dint get any abnormal symptoms. Take care
Similar Questions with Answers
Question: My whole body is getting darker day by day....why is it...?? Anyone facing the same ??
Answer: Its because of harmones, even i became very dark during my pregnancy ecspecially after 6th month, after delivery my skin became came back yo normal colour. So dnt wry
»Read All Answers
Question: I feel like nausea whenever I got hungry...and get relief immediately after eating well..does anyone experiencing the same...is this normal ????
Answer: Hi, yes this is absolutely normal it is because of the emptiness in stomach you should eat immediately make sure you eat something every 2 hours and keep sipping influence throughout the day.
»Read All Answers
Question: M feeling so weak and feeling body pain whole day.. what should I do
Answer: Same happened with my son... M taking homeopathic treatment for his issue... He got relief now...I did so many things visited so many dr bt Nothing worked except homeopathic... It's best
»Read All Answers